# SDR SWAA2021081991414

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN COMP.L1 FWD GIRT BAR FITTNG CORRODED STA.312 LBL 60 WL 208 ; / [01] REMOVED AND REPLACED L1 DOOR FWD GIRT BAR FITTING TIE DOWN PLATE P/N 141A5220-2 ATAG A63447 IAW SRM 51-40-02-G-0; IPC 53-42-00-29; [02] ALL WORK C/W AUDIT C/W
